# SDR CALA2022051601266

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 20,851 hours, 2,236 cycles
- Engine: Ge GE90115B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid
- Part number: BN
- Condition: Damaged
- Location: Eai
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT ON ARRIVAL PRIOR TO DEPARTURE FROM SFO AIRCRAFT LEFT ENGINE CAME INTO CONTACT WITH STAND DURING REFUELING. PILOT SHARED PHOTO AND SAID HE RECIEVED VERBAL ASSURANCE. SUBSEQUENT L ENG ANTI ICE STATUS MESSAGE. 332W1360-123 QTY 1, TUBE 332W1360-72 QTY 1 PHOTOS UPLOADED ADDITIONAL IMAGES ADDED INSPECTION CARRIED OUT IAW MM 05-41-04. FOUND EAI CONTROLLER SOLENOID DAMAGED, 2 OFF PNEUMATIC CONTROL LINES DAMAGED AND A MOUNTING PLATE DAMAGED. PART NUMBERS REQUIRED - MOUNTING PLATE 332W1910-742 QTY 1, EAI CONTROLLER 810503-9 QTY 1,TUBE REFER LOG PAGES 8597063, 8597048, 8597025 & 8587692. THIS LOG PAGE CLOSED AT TOMC REQUEST.
